Catalog Home Page

Comment on “Outliers in multilevel data” by I.H. Langford and T. Lewis

Clarke, B.R. (1998) Comment on “Outliers in multilevel data” by I.H. Langford and T. Lewis. Journal of the Royal Statistical Society. Series A: Statistics in Society , 161 (2). pp. 156-157.

Publication Type: Others
Murdoch Affiliation: School of Chemical and Mathematical Science
Publisher: Blackwell Publishing Inc.
Copyright: © 1998 Royal Statistical Society
Publishers Website: http://onlinelibrary.wiley.com/journal/10.1111/(IS...
URI: http://researchrepository.murdoch.edu.au/id/eprint/4798
Item Control Page